| Model Number |
HEMCSM10 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a malfunction with the clearsight module, during patient use.There was an inconsistency with the blood pressure readings.They were not correlating with the patient's condition.The numbers received and what they were expected to be were requested and not provided.They attempted troubleshooting, but were unable to correct the issue.There is no patient injury.There was no report of inappropriate patient treatment.The patient demographics were requested and not provided.The device has been requested to be returned for evaluation, but has not yet arrived.The device history record review has been completed and all inspections passed with no non-conformances.A supplemental report will be submitted with the product evaluation results when available.
Additional Manufacturer Narrative
The clearsight module was returned for evaluation.It was connected to a known good working hemosphere system and cuff simulator for testing.The values that displayed were within appropriate parameters plus or minus 5mmhg.The system was left to run for over an hour.There were no inaccurate values that occurred.The reported issue was not confirmed.An engineering evaluation has been initiated to assess for any manufacturing related processes which could be correlated to the issue.Once the results are available a supplemental submission will be sent.
Additional Manufacturer Narrative
The engineering evaluation has been completed.The issue could not be confirmed or replicated during analysis; the device responded appropriately during testing.It is not known if any procedural factors may have contributed to the event.There was no evidence of a manufacturing nonconformance.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.